# SDR YENA2024100101322

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 103
- Aircraft time: 44,561 hours, 29,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING]: CORROSION ON FWD DOUBLER BAG DOOR BTW FR24/25 AND STGR26/27 AT FWD CARGO DOOR CUTOUT STRUCTURE; (RESOLVED ON W/O: 1309304 TASKCARD: NR-00006) REF TOMX WO # 2631 NR # 00148 CORROSION ON FWD DOUBLER BAG DOOR BTW FR24/25 AND STGR26/- 27 AT FWD CARGO DOOR CUTOUT STRUCTURE WAS REMOVED PER EMB-190 SRM 51-12-- 01, SRM 51-10-03, WAS MEASURED OUT LIMITS PER EMB 190 SRM 53-21-11-AD/52, THEREFORE WAS REPLACED PER EMB-190 SRM 51-43-- 04 AND SRM 51-41-02.
